Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 341, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2007, 4:55 PM CDT for Reagan County, Texas. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 3, 2007, 6:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 83 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:56 PM CDT | HAIL 2 | North Reagan Fire Stati, TX | |
| Jun 3, 5:15 PM CDT | HAIL 1 | 20 N Big Lake, TX | |
| Jun 3, 5:25 PM CDT | HAIL 1.25 | 19 E North Reagan Fire, TX | LOCATED AT COPE RANCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 032156 SVRMAF TXC383-032300- /O.NEW.KMAF.SV.W.0341.070603T2155Z-070603T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 455 PM CDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN REAGAN COUNTY IN WEST TEXAS... * UNTIL 600 PM CDT * AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NORTH REAGAN FIRE STATION...OR 21 MILES SOUTHWEST OF GARDEN CITY... MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... NORTH REAGAN FIRE STATION... DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL. SEEK SAFE SHELTER AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3162 10128 3132 10130 3131 10176 3164 10177 $$
2 follow-up statements
000 WWUS54 KMAF 032203 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 459 PM CDT SUN JUN 3 2007 TXC383-032300- /O.CON.KMAF.SV.W.0341.000000T0000Z-070603T2300Z/ REAGAN TX- 459 PM CDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN REAGAN COUNTY... AT 456 PM CDT...LOCAL LAW ENFORCEMENT REPORTED LEMON SIZE HAIL AT NORTH REAGAN FIRE STATION. AT 456 PM CDT DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR NORTH REAGAN FIRE STATION...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH REAGAN FIRE STATION...FARM TO MARKET ROAD 33. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3162 10128 3132 10130 3131 10176 3164 10177 $$
000 WWUS54 KMAF 032258 RRA SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 559 PM CDT SUN JUN 3 2007 TXC383-032309- /O.EXP.KMAF.SV.W.0341.000000T0000Z-070603T2300Z/ REAGAN TX- 559 PM CDT SUN JUN 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN REAGAN COUNTY EXPIRES AT 600 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3162 10128 3132 10130 3131 10176 3164 10177 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:09 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 1:09 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 109 PM CDT SUN JUN 3 2007 .SHORT TERM... MODELS CONTINUE TO SHOW A SIMILAR UPPER LEVEL PATTERN TO THE PREVIOUS FEW DAYS...A HIGH AMPLITUDE RIDGE LOCATED OVER THE INTERMOUNTAIN WEST. THIS HAS RESULTED IN NORTHWEST FLOW ALOFT ACROSS THE COUNTY WARNING AREA AND A SERIES OF UPPER SHORTWAVES AIDING IN THE DEVELOPMENT OF EVENING AND OVERNIGHT SEVERE WEATHER. TODAY LOOKS TO PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA. HOWEVER UNLIKE THE PAST FEW DAYS...THE CAP IS MUCH WEAKER. THE END RESULT OF THIS WEAKER CAP WILL LIKELY BE THE DEVELOPMENT OF STORMS IN THE AFTERNOON HOURS AS OPPOSED TO THE EVENING. WRF FIELDS SHOW THE CAP ERODING BETWEEN 21Z AND 00Z ACROSS A GOOD PORTION OF THE CWA EAST OF THE MOUNTAINS. A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION...SEEN JUST SOUTH OF MIDLAND AROUND SUNRISE...HAS ALLOWED FOR INCREASED LOW LEVEL MOISTURE POOLING OVER THE PECOS RIVER VALLEY WITH DEW POINTS CURRENTLY IN THE MID 60S. MSAS LIFTED INDICES ARE IN THE -6 TO -10 RANGE...AND THE WRF ALSO PROGS THE HIGHEST CAPES IN THIS SAME AFTER LATER THIS AFTERNOON...IN THE 2500-3000 J/KG RANGE. WITH THE PRESENCE OF ADDITIONAL BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY OVER THE CENTRAL AND SOUTHERN TEXAS PERMIAN BASIN AND THE TRANS-PECOS REGION...AND 0-6 KM BULK SHEAR VALUES IN THE 45-50 KT RANGE...CONDITIONS WILL BE PRIMED LATER THIS AFTERNOON AND EVENING FOR RAPID DEVELOPMENT OF SIGNIFICANT SEVERE WEATHER. LARGE HAIL AND ISOLATED TORNADOES ARE A DISTINCT POSSIBILITY ACROSS THE CWA...WHICH HAS PROMPTED SPC TO ISSUE A MODERATE RISK FOR MUCH OF OUR AREA. PRIMARY INDICATIONS ARE THAT CONVECTION WILL START OVER THE HIGHER TERRAIN OUT WEST IN ADVANCE OF AN APPROACHING SOUTHWEST NEW MEXICO SHORTWAVE TROUGH. WITH THE UPPER SHORTWAVE TROUGH EXPECTED TO MOVE SOUTHEASTWARD IN THE NORTHWEST FLOW REGIME...THE WRF PROVIDES A VERY BELIEVABLE SOLUTION IN SHIFTING THE MAIN MOISTURE CONVERGENCE AND THE ASSOCIATED SURFACE TROUGH FARTHER SOUTHWARD AS THE EVENING PROGRESSES. WE WOULD EXPECT THE SEVERE THREAT TO SHIFT FARTHER SOUTH AS WELL...AS WE PROGRESS INTO THE EVENING AND OVERNIGHT HOURS. .LONG TERM... NORTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE VERY ACTIVE WEATHER ACROSS THE COUNTY WARNING AREA ON MONDAY. LINGERING SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA MONDAY MORNING...WITH A POTENTIAL LULL BEFORE MORE THUNDERSTORMS DEVELOP DURING THE AFTERNOON INTO THE EVENING HOURS. CAPES ARE AGAIN EXPECTED IN THE 1500-2000 J/KG RANGE...WITH CONTINUED POTENTIAL FOR SEVERE WEATHER. THE MAIN THREAT AREA WILL BE DEPENDANT UPON WHERE OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION LINGER. THE UPPER RIDGE BEGINS TO DEAMPLIFY AND SHIFT EASTWARD ON TUESDAY. WE WILL STILL SEE A CHANCE FOR SEVERE WEATHER OVER THE EASTERN CWA TUESDAY AFTERNOON. HOWEVER...BY WEDNESDAY...DRIER AIR WILL FINALLY BEGIN TO WORK ITS WAY INTO MUCH OF THE CWA...WHICH SHOULD MARK THE BEGINNING OF A WARMING TREND AND DECREASING POPS ACROSS THE AREA THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 68 85 66 93 / 40 30 20 20 CARLSBAD NM 67 90 67 98 / 30 30 20 0 DRYDEN TX 73 93 71 96 / 40 30 20 20 FORT STOCKTON TX 69 91 69 98 / 50 30 20 10 GUADALUPE PASS TX 61 89 64 94 / 20 30 20 0 HOBBS NM 65 88 66 92 / 30 30 30 0 MARFA TX 59 88 57 92 / 20 20 20 10 MIDLAND INTL AIRPORT TX 68 89 68 96 / 40 30 20 10 ODESSA TX 69 89 69 96 / 40 30 20 10 WINK TX 70 96 70 102 / 50 30 20 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03
Hazardous weather outlook, Jun 3, 4:39 AM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT SUN JUN 3 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 439 AM CDT SUN JUN 3 2007 /339 AM MDT SUN JUN 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS REGION AND LEA COUNTY OF SOUTHEAST NEW MEXICO TONIGHT. THE MAIN THREATS FROM THESE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AND OVER THE EASTERN PERMAIN BASIN AND LOWER TRANS PECOS TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE ESPECIALLY OVER THE PERMIAN BASIN AND THE EASTERN SECTIONS OF SOUTHEAST NEW MEXICO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER THE PERMIAN BASIN...THE LOWER TRANS PECOS AND LEA COUNTY OF SOUTHEAST NEW MEXICO THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 3, 1:01 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 101 PM CDT SUN JUN 3 2007 NMZ033-034-031830- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- 1201 PM MDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL LEA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF OIL CENTER AT 1201 PM MDT...MOVING EAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS...HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. PERSONS IN CENTRAL LEA COUNTY...INCLUDING THE COMMUNITIES OF OIL CENTER AND EUNICE SHOULD SEEK SAFE SHELTER INDOORS. MONITOR NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, Jun 3, 1:31 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 131 PM CDT SUN JUN 3 2007 NMZ033-034-TXZ045-050-031930- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-ANDREWS- 131 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND WESTERN GAINES COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR NADINE AT 131 PM CDT/1231 PM MDT/...MOVING EAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING/900 PM MDT SUNDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE ALONG WITH DEADLY LIGHTNING. PEOPLE IN EAST CENTRAL LEA...NORTHWESTERN ANDREWS AND WESTERN GAINES COUNTIES...INCLUDING THE CITIES OF HOBBS...PAYNES CORNER... SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 3, 4:02 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 402 PM CDT SUN JUN 3 2007 TXZ063-032130- GLASSCOCK- 402 PM CDT SUN JUN 3 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN GLASSCOCK COUNTY. A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF ST. LAWRENCE AT 402 PM CDT...MOVING EAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 59 min |
| Jun 2, 11:06 PM CDT | Tornado Warning | MAF | Borden | 39 min |
| Jun 2, 11:32 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 58 min |
| Jun 2, 11:45 PM CDT | Tornado Warning | MAF | Borden | 45 min |
| Jun 3, 12:12 AM CDT | Tornado Warning | MAF | Gaines | 48 min |
| Jun 3, 12:17 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 58 min |
| Jun 3, 12:29 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 61 min |
| Jun 3, 12:32 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 58 min |
| Jun 3, 12:59 AM CDT | Tornado Warning | MAF | Gaines | 46 min |
| Jun 3, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 59 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 47 min |
| Jun 3, 1:30 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| Jun 3, 1:39 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 66 min |
| Jun 3, 1:54 AM CDT | Tornado Warning | MAF | Gaines | 18 min |
| Jun 3, 2:01 AM CDT | Tornado Warning | MAF | Andrews | 29 min |
| Jun 3, 2:22 AM CDT | Severe Thunderstorm Warning | MAF | Howard | 53 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 29 min |
| Jun 3, 3:00 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| Jun 3, 3:09 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 36 min |
| Jun 3, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| Jun 3, 2:25 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| Jun 3, 2:28 PM CDT | Tornado Warning | MAF | Andrews | 62 min |
| Jun 3, 3:10 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| Jun 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 67 min |
| Jun 3, 3:36 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 54 min |
| Jun 3, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 67 min |
| Jun 3, 3:39 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 66 min |
| Jun 3, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| Jun 3, 3:54 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 66 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | MAF | Brewster | 50 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | MAF | Winkler | 50 min |
| Jun 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 61 min |
| Jun 3, 4:30 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 60 min |
| Jun 3, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Jun 3, 4:48 PM CDT | Tornado Warning | MAF | Ector | 57 min |
| Jun 3, 4:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| Jun 3, 4:52 PM CDT | Tornado Warning | MAF | Brewster | 38 min |
| Jun 3, 5:23 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 5:35 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Jun 3, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 38 min |
| Jun 3, 5:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 31 min |
| Jun 3, 5:47 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 58 min |
| Jun 3, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 58 min |
| Jun 3, 6:08 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 56 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 64 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 49 min |
| Jun 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 29 min |
| Jun 3, 6:49 PM CDT | Tornado Warning | MAF | Jeff Davis | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.